A 37-year-old male asked:
After 8 months on metformin, started to 've low blood sugar signs after i changed my diet & now i am doing serious workouts.i always try to keep the readings below 10. dr took me off drug & it's now 3 weeks.is it safe to stay off drugs?
1 doctor answer • 3 doctors weighed in
Dr. Edward Hellmananswered
Orthopedic Surgery 31 years experience
Varies: Congratulations on your life style changes including dietary changes and exercise, this will likely have multiple benefits for you. In terms of you coming off the met form in and how this will affect your blood sugars, you would do well to discuss the specifics of your case with your individual physician. Again, congratulations.
Created for people with ongoing healthcare needs but benefits everyone.
254 viewsReviewed >2 years ago
Last updated Nov 4, 2018
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.